MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PERIVAC PERICARDIOCENTESIS KITS; WIRE, GUIDE, CATHETER
Model Number 86445
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during preparation, the perivac kit was unable to be flushed.A different kit was used to complete the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
The device was received at boston scientific for analysis.Visual examination revealed no defects, flushing was performed in the catheter using syringes returned and no defects were detected.Analysis of returned product revealed that the unit passed all tests performed without issues, and showed no evidence or defects that could have contributed to the event.The reported complaint was not confirmed.Based on the information provided, there is no evidence that the device was used in a manner inconsistent with the labelled indications.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.
 
Event or Problem Description

Brand Name
PERIVAC PERICARDIOCENTESIS KITS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key13655660
Report Number2134265-2022-02362
Device Sequence Number5974049
Product Code DQX
UDI-Device Identifier08714729333234
UDI-Public08714729333234
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/02/2023
Device Model Number86445
Device Catalogue Number86445
Device Lot Number0027954478
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/07/2022
Supplement Date Received by Manufacturer04/22/2022
Initial Report FDA Received Date03/02/2022
Supplement Report FDA Received Date05/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale